# SDR SWI2024F00166

- Difficulty date: December 20, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Anchor Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR ANCHOR FITTING PLATE CORRODED AT FS581.00 BETWEEN STGR22L AND STGR23L. (MARKED)   (C-CHECK RO 2/18/2024)   BLENDED FITTING AND FOUND TO BE OUT OF LIMITS. REPLACED FORWARD BAGGAGE BAY DOOR ANCHOR FITTING PLATE AT FS581.00 BETWEEN STGR22L AND STGR23L REF CRJ700 SRM 51-42-21-001-001-A01,  DWG SH670-33600 REV AD.   TASK CARD 51-900-1002-SKY COMPLETED.
